RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 212–217 (Mi de10326)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the Reducibility of a Nonnegatively Hamiltonian Periodic Operator Function in a Real Hilbert Space to a Block Diagonal Form

G. A. Kurinaa, G. V. Martynenkob

a Voronezh State Academy of Forestry Engineering
b Voronezh State University

Full text: PDF file (957 kB)

English version:
Differential Equations, 2001, 37:2, 227–233

Bibliographic databases:

UDC: 517.926.4
Received: 05.04.1999

Citation: G. A. Kurina, G. V. Martynenko, “On the Reducibility of a Nonnegatively Hamiltonian Periodic Operator Function in a Real Hilbert Space to a Block Diagonal Form”, Differ. Uravn., 37:2 (2001), 212–217; Differ. Equ., 37:2 (2001), 227–233

Citation in format AMSBIB
\Bibitem{KurMar01}
\by G.~A.~Kurina, G.~V.~Martynenko
\paper On the Reducibility of a Nonnegatively Hamiltonian Periodic Operator Function in a Real Hilbert Space to a Block Diagonal Form
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 212--217
\mathnet{http://mi.mathnet.ru/de10326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849437}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 227--233
\crossref{https://doi.org/10.1023/A:1019261625042}


Linking options:
  • http://mi.mathnet.ru/eng/de10326
  • http://mi.mathnet.ru/eng/de/v37/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kurina, G. V. Martynenko, “Reducibility of a Class of Operator Functions to Block-Diagonal Form”, Math. Notes, 74:5 (2003), 744–748  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. A. Kurina, S. S. Shchekunskikh, “Asymptotics of the solution to a liner-quadratic periodic problem with a singular matrix perturbation in the performance index”, Comput. Math. Math. Phys., 45:4 (2005), 579–592  mathnet  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019